# SDR RU3A20170712016

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N13
- Make and model: Raythn C90GT
- Aircraft serial: LJ1968
- Aircraft time: 2,088 hours, 1,449 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT LANDING GEAR DOWN INDICATOR NOT ILLUMINATED & GEAR UNSAFE WARNING IN GEAR HANDLE.  ADVISORY TO SELECT FULL FLAPS AS ANOTHER VERIFICATION, RECEIVED 3 GREEN NO RED.  IN MAINTENANCE AT THIS TIME
